Ask an expert
Question

08 Dec 2004

MOXAN TO BRING ON PERIOD - VERY "WATERY"
Doc gave my Moxan to bring on my period - It has started today - last pill taken on Sunday - but I have noticed that my period is quite heavy and "watery"? and also a very dark red?
Is this normal? I am due to start on Femodene birth control tonight so that I can start IVF in January.
Answer 406 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The consistency of the period is not important.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19314 votes
Vote